RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Menikhes, Leonid Davidivich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 16

Number of views:
This page:1867
Abstract pages:3056
Full texts:1422
References:273
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person19222
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:menikhes.l-d
https://mathscinet.ams.org/mathscinet/MRAuthorID/191875

Publications in Math-Net.Ru
2015
1. L. D. Menikhes, V. V. Karachik, “On the regularizability conditions of integral equations”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 8:3 (2015),  141–147  mathnet  isi  elib
2013
2. L. D. Menikhes, “On connection between sufficient conditions of regularizability of integral equations”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013),  50–54  mathnet
2012
3. M. V. Dudorov, A. D. Drozin, V. E. Roshchin, P. A. Gamov, L. D. Menikhes, “Mathematical description of crystallization by the virtual volume method”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, 6,  78–88  mathnet
4. A. D. Drozin, M. V. Dudorov, V. E. Roshchin, P. A. Gamov, L. D. Menikhes, “Mathematical description of the nucleation in supercooled eutectic melt”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, 6,  66–77  mathnet
5. E. V. Tabarintseva, L. D. Menikhes, A. D. Drozin, “On solving an inverse boundary problem for a parabolic equation by the quasi-revesibility method”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, 6,  8–13  mathnet
2007
6. L. D. Menikhes, “On a Sufficient Condition for Regularizability of Linear Inverse Problem”, Mat. Zametki, 82:2 (2007),  242–246  mathnet  mathscinet  elib; Math. Notes, 82:2 (2007), 212–215  isi  scopus
2002
7. V. P. Tanana, L. D. Menikhes, “О регуляризуемости линейных обратных задач в банаховых пространствах”, Vestnik Chelyabinsk. Gos. Univ., 2002, 6,  38–41  mathnet
1999
8. L. D. Menikhes, “On the regularizability of some classes of mappings that are inverse to integral operators”, Mat. Zametki, 65:2 (1999),  222–229  mathnet  mathscinet  zmath; Math. Notes, 65:2 (1999), 181–187  isi
9. L. D. Menikhes, V. P. Tanana, “On criteria for the convergence of approximations in the regularization method”, Sibirsk. Mat. Zh., 40:1 (1999),  130–141  mathnet  mathscinet  zmath; Siberian Math. J., 40:1 (1999), 110–120  isi
1998
10. L. D. Menikhes, V. P. Tanana, “The finite-dimensional approximation for the Lavrent'ev method”, Sib. Zh. Vychisl. Mat., 1:1 (1998),  59–66  mathnet  mathscinet  zmath
1983
11. V. A. Vinokurov, E. N. Domanskii, L. D. Menikhes, A. N. Plichko, “On some problems of linear regularizability”, Dokl. Akad. Nauk SSSR, 270:1 (1983),  31–34  mathnet  mathscinet  zmath
1979
12. L. D. Menikhes, “Линейная регуляризуемость отображений, обратных к линейным операторам”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 12,  35–38  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:12 (1979), 37–40
13. L. D. Menikhes, “Uniform regularization of ill-posed problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 11,  34–39  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:11 (1979), 34–39
1978
14. L. D. Menikhes, A. N. Plichko, “Conditions for linear and finite-dimensional regularizability of linear inverse problems”, Dokl. Akad. Nauk SSSR, 241:5 (1978),  1027–1030  mathnet  mathscinet  zmath
15. L. D. Menikhes, “On the regularizability of mappings inverse to integral operators”, Dokl. Akad. Nauk SSSR, 241:2 (1978),  282–285  mathnet  mathscinet  zmath
1976
16. V. A. Vinokurov, L. D. Menikhes, “A necessary and sufficient condition for linear regularizability”, Dokl. Akad. Nauk SSSR, 229:6 (1976),  1292–1294  mathnet  mathscinet  zmath

2016
17. V. L. Dil'man, V. I. Zalyapin, V. V. Karachik, L. D. Menikhes, “Mikhail Markovich Kipnis. To the seventy-five years anniversary”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 8:4 (2016),  70–75  mathnet
18. V. M. Adukov, V. L. Dilman, V. I. Zalyapin, L. D. Menikhes, E. V. Kharitonova, “Valery Valentinovich Karachik. To the 60$^{\mathrm{th}}$ anniversary”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 8:1 (2016),  66–71  mathnet  elib
2015
19. V. I. Zalyapin, V. V. Karachik, L. D. Menikhes, Ye. V. Kharitonova, “Boris Anisimovitch Bondarenko. To the 90-th anniversary”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 7:1 (2015),  65–67  mathnet  elib
2014
20. V. I. Zalyapin, V. V. Karachik, L. R. Kim-Tian, L. D. Menikhes, Yu. B. Rousak, “Boris Vladimirovich Loginov. To the 75-th anniversary”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 6:4 (2014),  59–62  mathnet
2011
21. A. L. Shestakov, G. P. Vyatkin, V. I. Zalyapin, N. A. Manakova, L. D. Menikhes, G. A. Sviridyuk, L. B. Sokolinskii, Yu. M. Kovalev, V. L. Dil'man, “Alexander Drozin (to the 60$^{th}$ anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2011, 8,  115–120  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019